MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SM HYBRID GLENOID BASE 4MM; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. SM HYBRID GLENOID BASE 4MM; SHOULDER, PROSTHESIS
Catalog Number 113952
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 11/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: anatomical shoulder domelock, dome, centric cat: 0104227005 lot: 2975075.Anatomical shoulder domelock, humeral head cat: 0104212465 lot: 2902802.Anatomical shoulder humeral stem, uncemented cat: 0104201123 lot: 2979183.G2: foreign: belgium.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.Records from the study were provided and reviewed by a health care professional.Review of the available records identified the following: rotator cuff tear with rupture/disinsertion of the cranial fibers of the subscapularis and extensive interstitial cleavage tear of the supraspinatus noted.Patient underwent open rotator cuff repair.Visits noted no pain and no significant findings on xrays.The patient underwent revision to right reverse shoulder arthroplasty due to instability.The reported event is not confirmed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : product not returned.
 
Event or Problem Description
It was reported underwent a revision procedure to a reverse total shoulder for instability and two events of luxation approximately two years post initial procedure.All components, except for stem, was revised.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
SM HYBRID GLENOID BASE 4MM
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18866428
Report Number0001825034-2024-00523
Device Sequence Number8135908
Product Code MBF
UDI-Device Identifier00880304462625
UDI-Public(01)00880304462625(17)250219(10)692830
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2025
Device Catalogue Number113952
Device Lot Number692830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight54 KG